Prof. Dr. Jürgen Gärtner

Curriculum Vitae


Skript Mass- und Integrationstheorie (2008)


Research Papers


  1. J. Gärtner and F. den Hollander. Correlation structure of intermittency in the parabolic Anderson model. Technical report, Univ. Nijmegen.

  2. J. Gärtner and W. König. Moment asymptotics for the continuous parabolic Anderson model. Technical report, Techn. Univ. Berlin.

  3. J. Gärtner. On the asymptotic behavior of the first exit time from a domain. Theory Probab. Appl., 20:169-174, 1975. MR Zbl

  4. J. Gärtner. On the logarithmic asymptotics of large deviation probabilities. Dissertation, Moscow, 1976.

  5. J. Gärtner. Theorems on large deviations for a certain class of random processes. Theory Probab. Appl., 21:95-106, 1976. MR

  6. J. Gärtner. On the logarithmic asymptotics of large deviation probabilities. Dissertation, Moscow, 1976.

  7. J. Gärtner. On large deviations from the invariant measure. Theory Probab. Appl., 22:24-39, 1977.

  8. J. Gärtner A problem in the statistics of diffusion processes. Mosc. Univ. Math. Bull., 32(2):34-41, 1977. MR Zbl

  9. M. Freidlin and J. Gärtner. A new contribution to the question of large deviations for random processes. Mosc. Univ. Math. Bull., 33(5):42-48, 1978. Zbl

  10. M. Freidlin and J. Gärtner. On the propagation of concentration waves in periodic and random media. Sov. Math., Dokl., 20:1282-1286, 1979. MR

  11. J. Gärtner. Nonlinear diffusion equations and excitable media. Sov. Math., Dokl., 22:571-574, 1980. MR

  12. H. Gajewski and J. Gärtner. On the asymptotic behavior of some reaction-diffusion processes. Math. Nachr., 102:141-155, 1981. MR

  13. J. Gärtner. On the action functional for diffusion processes with a small parameter in front of a part of the diffusion coefficients (in Russian). Math. Nachr., 101:37-59, 1981. MR

  14. J. Gärtner. Wave front propagation in a random medium. (in Russian). Math. Nachr., 100:271-296, 1981. MR

  15. H. Gajewski, K. Zacharias, J. Gärtner and G. Rafler. Zur Parameteridentifikation in Reaktions-Transport-Gleichungen für Schmelzepolykondensationsreaktionen. Acta Polymerica, 33:138-141, 1982.

  16. J. Gärtner. Location of wave fronts for the multidimensional KPP equation and Brownian first exit densities. Math. Nachr. 105 (1982), 317-351 MR

  17. J. Gärtner. Asymptotic expansion for a system of reaction-diffusion equations. Math. Nachr., 110:309-331, 1983. MR

  18. J. Gärtner. Bistable reaction-diffusion equations and excitable media. Math. Nachr., 112:125-152, 1983. MR

  19. J. Gärtner. Zur Ausbreitung von Wellenfronten für Reaktions-Diffusions-Gleichungen. Dissertation B, Berlin, 1984.

  20. D.A. Dawson and J. Gärtner. Large deviations and tunnelling for particle systems with mean field interaction. C.R. Math. Rep. Acad. Sci. Canada, 8(6):387-392, 1986. MR Zbl

  21. K. Fleischmann and J. Gärtner. Occupation time processes at a critical point. Math. Nachr., 125:275-290, 1986. MR Zbl

  22. D.A. Dawson and J. Gärtner. Large deviations and long-time behavior of stochastic particle systems. Probability Theory and Applications, pages 651-654. Proc. World Congr. Bernoulli Soc., Tashkent/USSR 1986, Vol. 1, 1987. MR

  23. D.A. Dawson and J.Gärtner. Large deviations from the McKean-Vlasov limit for weakly interacting diffusions. Stochastics, 20:247-308, 1987. MR

  24. D.A. Dawson and J. Gärtner. Long-time fluctuations of weakly interacting diffusions. In H.J. Engelbert and W. Schmidt, editors, Stochastic Differential Systems, pages 3-10. Proc. IFIP-WG 7/1 Working Conf., Springer, 1987. Zbl

  25. D.A. Dawson and J. Gärtner. Long time behaviour of interacting diffusions. In J.R. Norris, editor, Stochastic Calculus in Application. Proc. Cambridge Symp., 1987, pages 29-54. Longman, 1988. MR Zbl

  26. J. Gärtner. Convergence towards Burgers equation and propagation of chaos for weakly asymmetric exclusion processes. Stochastic Processes Appl., 27:233-260, 1988. MR

  27. J. Gärtner. On the McKean-Vlasov limit for interacting diffusions. Math. Nachr., 137:197-248, 1988. MR

  28. D.A. Dawson and J. Gärtner. Large deviations, free energy functional and quasi-potential for a mean field model of interacting diffusions. Mem. Amer. Math. Soc., 78(398):94 pp., 1989. MR Zbl

  29. J. Gärtner and S.A. Molchanov. Parabolic problems for the Anderson model. I. intermittency and related topics. Commun. Math. Phys., 132:613-655, 1990. MR Zbl

  30. J. Gärtner and E. Presutti. Schock fluctuations in a particle system. Ann. Inst. Henri Poincaré, Phys. Théor., 53(1):1-14, 1990. MR

  31. P. Dittrich and J. Gärtner. A central limit theorem for weakly asymmetric exclusion processes. Math. Nachr., 151:75-93, 1991. MR Zbl

  32. D.A. Dawson and J. Gärtner. Multilevel models of interacting diffusions and large deviations. In K. Schmüdgen, editor, Mathematical Physics X, pages 370-374, Berlin, 1992. Proceedings of the X. Congress on Mathematical Physics, Leipzig, Germany, 30 July - 9 August 1991, Springer. MR

  33. D.A. Dawson and J. Gärtner. Multilevel large deviations and interacting diffusions. Probab. Theory Relat. Fields, 98:423-487, 1994. MR Zbl

  34. K. Fleischmann, J. Gärtner and I. Kai. A Schilder type theorem for super-Brownian motion. Canadian J. Math., 48:542-568, 1996. MR

  35. D.A. Dawson and J. Gärtner. Analytic aspects of multilevel large deviations. In B.Szyszkowicz, editor, Asymptotic methods in probability and statistics. A volume in honour of Miklos Csörg, pages 401-440. ICAMPS 97, an international conference at Carleton Univ., Ottawa, Ontario, Canada, Elsevier, 1998. MR pdf

  36. J. Gärtner and S.A. Molchanov. Parabolic problems for the Anderson model II. Second-order asymptotics and structure of high peaks. Probab. Theory Relat. Fields, 111:17-55, 1998. MR Zbl

  37. J. Gärtner and F. den Hollander. Correlation structure of intermittency in the parabolic Anderson model. Probab. Theory Ralat. Fields, 114:1-54, 1999. MR

  38. J. Gärtner S. A. Molchanov. Moment asymptotics and Lifshitz tails for the parabolic Anderson model. In L. G. Gorostiza and B. G. Ivanoff, editors, Canadian Math. Soc. Conference Proceedings 2, pages 141-157. Amer. Math. Soc., 2000. MR pdf

  39. J. Gärtner and W. König. Moment asymptotics for the continuous parabolic Anderson model. Ann. Appl. Probab., 10:192-271, 2000. MR Zbl pdf

  40. W. König, J. Gärtner and S. Molchanov. Almost sure asymptotics for the continuous parabolic Anderson model. Probab. Theory Relat. Fields, 118:547-573, 2000. MR Zbl pdf

  41. J. Gärtner and W. König. The parabolic Anderson model. In J-D. Deuschel and A. Greven, editors, Interacting Stochastic Systems, pages 153-179, 2005. MR Zbl pdf

  42. J. Gärtner, F. den Hollander and S. Molchanov. Diffusions an annihilating envirenment. Nonlinear Anal. Real World Appl. 7, No. 1, 25-64 (2006). MR Zbl

  43. J. Gärtner and M. Heydenreich. Annealed asymptotics for the parabolic Anderson model with a moving catalyst. Stochastic Processes and their Applications 116 (11): 1511-1529 (2006). MR pdf

  44. J. Gärtner and F. den Hollander. Intermittency in a catalytic random medium. Ann. Probab., 34:2219-2287, 2006. MR Zbl

  45. J. Gärtner, S. Molchanov and W. König. Geometric characterization of intermittency in the parabolic Anderson model. Ann. Probab., 35:439-499, 2007. MR Zbl arXiv

  46. J. Gärtner, F. den Hollander and G. Maillard. Intermittency on catalysts: symmetric exclusion. Electronic Journal of Probability, 12:516-573, 2007. MR Zbl

  47. F. den Hollander, J. Gärtner and G. Maillard. Intermittency on catalysts. In J. Blath, P. Mörters, and M. Scheutzow, editors, Trends in Stochastic Analysis, pages 235-248. Cambridge University Press, LMS 353, 2009. MR pdf

  48. J. Gärtner, F. den Hollander and G. Maillard. Intermittency on catalysts: three-dimensional simple symmetric exclusion. Electronic Journal of Probability, 14:2091-2129, 2009. MR Zbl

  49. J. Gärtner and R. Sun. A quenched limit theorem for the local time of random walks on Z². Stochastic Processes and their Applications, 119:1198-1215, 2009. MR

  50. J. Gärtner, F. den Hollander and G. Maillard. Intermittency on catalysts: voter model. Annals of Probability, 38:2066-2102, 2010. MR Zbl

  51. J. Gärtner and A. Schnitzler . Time correlations for the parabolic Anderson model. Electronic Journal of Probability, 16:1519-1548, 2011. MR arXiv

  52. A. Drewitz, J. Gärtner, A. Ramirez and R. Sun. Survival probability of a random walk among a Poisson system of moving traps. In J-D. Deuschel, B. Gentz, W. König, M. von Renesse, M. Scheutzow, and U. Schmock, editors, Probability and Complex Physical Systems, pages 119-157. Springer, 2012. arXiv

  53. J. Gärtner, F. den Hollander and G. Maillard. Quneched Lyapunov exponent for the parabolic anderson model in dynamic random environment. In J-D. Deuschel, B. Gentz, W. König, M. von Renesse, M. Scheutzow, and U. Schmock, editors, Probability and Complex Physical Systems, pages 159-193. Springer, 2012. Zbl pdf

  54. J. Gärtner and A. Schnitzler. Stable limit laws for the parabolic Anderson model between quenched and annealed bahavior. Ann. Inst. Henri Poincaré, Probabab. Stat. 51(2015), no. 1,194-206. MR pdf